# SDR ASAA2018111966883

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 20,235 hours, 6,675 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20139
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 20,260 hours, 6,685 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFT CAB ZONE TEMP LIGHT ILLUMINATES. GROUNDED - YES. PERFORMED BITE OF #1 PACK TEMP CONTROLLER FOUND AFT ZONE TRIM VALVE FAULTING REF B737-900 FIM 21-62 TASK 801. REMOVED AND REPLACED AFT ZONE TEMP CONTROL VALVE REF B737-900 AMM 21-61-21 OPS CHECK AND LEAK CHECK GOOD.
